# SDR 08FDEA02708

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 19,321 hours, 10,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Component: Flap
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LEADING EDGE AND UPPER SURFACE HAS 7 IN BY .250 IN WEAR MARK AT WS 80.  REPAIRED RT WING INBD FLAP LEADING EDGE BETWEEN FLAP RIB 18 AND RIB 20D IAW A300-600M SRM 57-50-00, FIG 208.
